# SDR TWAA0106209

- Difficulty date: April 2, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 47,108 hours, 39,676 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, THE LOWER CARGO DOOR BEAM HAD CORROSION.  REMOVED AND REPLACED BEAM PER DOUGLAS PRINT 5930483, SRM 51-30-5, SRM 51-30-02, AND 51-60-0.
